EconPapers    
Economics at your fingertips  
 

Weak convergence for the covariance operators of a Hilbertian linear process

André Mas

Stochastic Processes and their Applications, 2002, vol. 99, issue 1, 117-135

Abstract: Let Xt=[summation operator]k=-[infinity]+[infinity]ak([var epsilon]t-k) be a linear process with values in a Hilbert space H. The H valued r.v. [var epsilon]k are i.i.d. centered, the ak's are linear operators. We prove a central limit theorem for the vector of empirical covariance operators of the random variables Xt at orders 0 to in the space of Hilbert-Schmidt operators. Statistical applications are given in the area of principal component analysis for vector dependent random curves.

Keywords: Linear; operators; on; Hilbert; space; Covariance; operators; Weak; convergence; of; random; elements (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00087-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:99:y:2002:i:1:p:117-135

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:99:y:2002:i:1:p:117-135